# SDR SIMA20180322003

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,912 hours, 28,630 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COURTESY  CEILING LIGHT INOPERATIVE.   REMOVED AND REPLACED THE LIGHT IAW IAW AMM 33-26-00. OPS CHECKED GOOD.
